Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Lower back pain. Taken percocet An Reflexril. Suggestions?

hello I have lower back pain on my right side I had a xray and MRI with contrast and nothing showed up I still have this pain in my lower back it hurts when I bend or sit down or when I try to get up Or cross my leg. My doctor gave me some percocet An Reflexril ,its been about a month now since the pain have come to become more aggressive. The Pain helps but the pain is still there... its a burning,stumping, aching pain. ItS a annoying pain that won't leave. not sure what's going on but I know something is going on... any advice will be helpful. I have also put a heating pad on it and take long hot showers...
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain that you have described seems to be due to a muscular pain most commonly caused by a positional anomaly. In addition to the medicines you need to do regular back strengthening exercises to take care of your symptoms.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sun, 7 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor